# SDR AT9900179

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AFT CABIN CEILING BY AFT DOOR DID NOT ILLUMINATED BRIGHTLY.  CHARGED BATTERIES IAW 33-53-0, OPERATIONAL CHECK GOOD.
